# SDR SWIA202157083

- Difficulty date: January 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 575-529
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H SIDE SEAT RAIL HAS AREAS OF MINOR CORROSION AND 2EA SMALL GOUGES FROM FS575 TO FS629.   (C-CHECK) RO 3/25/2021    CORRODED LH SIDE SEAT RAIL FS575.00-FS677.00, PN SH670-33558-3, REPLACED. REF CRJ700 AMM 53-00-49-400-801 (CONFIG A17). SEE CONTINUE CARD FOR WORK ACCOMPLISHED
